As for the Aquaphor, I use it on my entire body. My Radiation Oncologist highly recommended it. It works on my lips, too.
Member has chosen to not make this information public.
Member not yet following any Pages.
I'm on Letrazole. Every joint in my body has pain. I had a steroid shot in my hand to relieve the excruciating hand pain. I have received great relief with it and the Diclofenac Sodium. I have also been rubbing little on my knees and seeing relief as well.
I've been on Letrazole since February 2019. I developed hot flashes almost immediately. The joint/muscle pain began shortly after. One day it was so excruciating, I was in the bed all day. I'm fatigued most days. The pain is concentrated in my hips, legs and hands. Yoga, Mindfulness and Acupuncture help. Recently I have been experiencing nausea and diarrhea symptoms. Not sure they are related to the medication. I'm keeping track when something happens. It's been a journey. Ups and downs.
I had a very small amount of Estrogen. After speaking with Intergrative Medicine Oncologist, I found out the food we eat is full of hormones. The doctors aren't just concerned with the hormones we make but also those we get from our food! My Doctor has asked me to go organic, hormone free dairy and grass fed meats.